# SDR CALA2025112811565

- Difficulty date: November 24, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N47412
- Make and model: Boeing 737-9
- Aircraft serial: 68811
- Aircraft time: 668 hours, 226 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Part number: 632160643
- Part serial: 5122
- Condition: Faulted
- Location: Nr 2
- Part time: 647 hours, 218 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE ANTI-ICE AMBER LIGHT ON NR 2 ENGINE CAME ON. PER CREW ISSUE PRESENTED DURING CLIMB. REF FIM 36-21011 PILOT TRIED TO RECYCLE NO HELP.   COMPLIED WITH MEL HPSOV IS DEACTIVATED CLOSED. MAINT PROCEDURE COMPLIED WITH. CB FOR NR 2 COLLARED. MSG INHIBITED. PLACARD INSTALLED. *DM* SEE FIM 36-21 TSK 802 FOR NOTED MSG 36-21011.   REPLACED PRSOV VALVE AND PRESSURE SENSOR. REF. FIM 36-21 TASK802, AMM 36-11-04/401, AMM 36-11-05/401. RESTORED SYSTEM TO NORMAL. OPS CHECKED AND LEAK CHECKED GOOD.
